City Research Online

Counterparty credit risk in a multivariate structural model with jumps

Ballotta, L. ORCID: 0000-0002-2059-6281 and Fusai, G. ORCID: 0000-0001-9215-2586 (2015). Counterparty credit risk in a multivariate structural model with jumps. Finance, Revue de l'Association Française de Finance, 36(1), pp. 39-74.

Abstract

We present a multivariate version of a structural default model with jumps and use it in order to quantify the bilateral credit value adjustment and the bilateral debt value adjustment for equity contracts, such as forwards, in a Merton-type default setting. In particular, we explore the impact of changing correlation between names on these adjustments and study the effect of wrong-way and right-way risk.

Publication Type: Article
Departments: Cass Business School > Finance
URI: http://openaccess.city.ac.uk/id/eprint/4285
[img]
Preview
Text - Accepted Version
Download (526kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login